Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

High Anti thyroid peroxidase antibodies. Tiredness, pain on right side stomach. Taking Thyrowell. Reason, treatment?

Hello I am 52 years old. I haev T3, T4, TSH levels within limits bou I have high count of ANTI0 THYROID PEROXIDASE ANTIBODIES . I get tired easily. I was prescribed Thyrowell but whenever I take I haveslight pain right side of stomach just below chest . Is it okey to take thyrowell for long time?? What else can I do so that I am not tired all the time
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, your tiredness is not because of the thyroid dysfunction but this could be functional one and no need to worry about this you have to keep continue then thyroid medicine that you are taking, for the problem that you have you need to low down your stress level very low in my opinion its better to try "Tab Chlorodiazepoxide" three times in day every thing will be fine, hope this information helps you have nice day.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor